question-icon

Can Eliquis cause itching and a rash on the lower back?

default
Posted on Tue, 11 Dec 2018
Question: Can Eliquis cause itching and a rash (lower back)?
doctor
Answered by Dr. Asmeet Kaur Sawhney (43 minutes later)
Brief Answer:

Yes Eliquis can cause itching and rash.

Detailed Answer:

Hi!

Yes Eliquis can lead to itching and rash.

You can take antihistaminic like tablet Cetrizine once or twice daily depending on the intensity of itching and apply Cortisone cream on the affected areas twice daily.

This should help in relieving the symptoms.

Hope I have answered your query.

Regards,

Dr. Asmeet Kaur Sawhney,
Dermatologist

Above answer was peer-reviewed by : Dr. Yogesh D
doctor
Answered by
Dr.
Dr. Asmeet Kaur Sawhney

Dermatologist

Practicing since :2007

Answered : 5006 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

128 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Can Eliquis cause itching and a rash on the lower back?

Brief Answer: Yes Eliquis can cause itching and rash. Detailed Answer: Hi! Yes Eliquis can lead to itching and rash. You can take antihistaminic like tablet Cetrizine once or twice daily depending on the intensity of itching and apply Cortisone cream on the affected areas twice daily. This should help in relieving the symptoms. Hope I have answered your query. Regards, Dr. Asmeet Kaur Sawhney, Dermatologist